| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 117-120


Mohammad Ahsanullah, Mohammad Shakil
      A note on a characterization of J-shaped distribution by truncated moment
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5801-5812
      http://dx.doi.org/10.12988/ams.2014.47556

Stanley O. Sewe, Patrick G. O. Weke, Joseph K. Mung'atu
      Modelling dependence between the equity and foreign exchange markets using copulas
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5813-5822
      http://dx.doi.org/10.12988/ams.2014.47560

S. Vaithyasubramanian, A. Christy, D. Saravanan
      An analysis of Markov password against Brute force attack for effective web applications
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5823-5830
      http://dx.doi.org/10.12988/ams.2014.47579

P. Haarsa, S. Pothat
      The energy method on wave equation in a resistant medium with series expansion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5831-5834
      http://dx.doi.org/10.12988/ams.2014.46476

P. Haarsa, S. Pothat
      The unique solution on the Neumann B.C. of diffusion equation with energy method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5835-5838
      http://dx.doi.org/10.12988/ams.2014.46475

Prasanta Kumar Mohanty, Manoj Kumar Hota
      Quadrature rules for evaluation of hyper singular integrals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 117, 5839-5845
      http://dx.doi.org/10.12988/ams.2014.47584

Sudevi Basu, Neha, Pratibha Nair, Shreya Singh, Nisha
      Use of statistical expressions to evaluate the performance of two parameter adsorption isotherm models on dyes using natural adsorbents
      Applied Mathematical Sciences, Vol. 8, 2014, no. 118, 5847-5862
      http://dx.doi.org/10.12988/ams.2014.47555

Kukuh Winarso, Hari Basuki Notobroto, Fatmawati
      Development of air polluter model for the carbon monoxide (CO) element based on mixed geographically temporal weighted regression (MGTWR) kriging
      Applied Mathematical Sciences, Vol. 8, 2014, no. 118, 5863-5873
      http://dx.doi.org/10.12988/ams.2014.45334

A.V. Anufrieva, K.B. Igudesman, D.N. Tumakov
      Peculiarities of elastic wave refraction from the layer with fractal distribution of density
      Applied Mathematical Sciences, Vol. 8, 2014, no. 118, 5875-5886
      http://dx.doi.org/10.12988/ams.2014.46473

Dmitrii Tumakov
      Iterative method for solving the problem of scattering of an electromagnetic wave by a partially shielded conducting sphere
      Applied Mathematical Sciences, Vol. 8, 2014, no. 118, 5887-5898
      http://dx.doi.org/10.12988/ams.2014.48657

Makoto Hayashi
      An improvement for the unique existence of a limit cycle of the Duff and Levinson-type system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5899-5905
      http://dx.doi.org/10.12988/ams.2014.48643

Christos E. Kountzakis
      Coherent risk measures by pricing functionals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5907-5914
      http://dx.doi.org/10.12988/ams.2014.48607

Ka-Luen Cheung
      Exact solutions for the two-dimensional incompressible magnetohydrodynamics equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5915-5922
      http://dx.doi.org/10.12988/ams.2014.48641

Zlatko Pavic
      Inequalities for convex and non-convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5923-5931
      http://dx.doi.org/10.12988/ams.2014.48601

V. N. Dumachev
      On semideterministic finite automata games type
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5933-5941
      http://dx.doi.org/10.12988/ams.2014.48645

Jaekeun Park
      Simpson-like type inequalities for functions whose derivatives in absolute value at certain power are s-geometrically convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5943-5954
      http://dx.doi.org/10.12988/ams.2014.48626

Jaekeun Park
      Remarks on Simpson-like type inequalities for harmonically convex mappings on the co-ordinates
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 5955-5969
      http://dx.doi.org/10.12988/ams.2014.48627

Jaekeun Park
      On the Simpson and Hermite-Hadamard type inequalities for the geometrically convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 5971-5983
      http://dx.doi.org/10.12988/ams.2014.48671

Aminah Qawasmeh, Marwan Alquran
      Reliable study of some new fifth-order nonlinear equations by means of G'/G expansion method and rational sine-cosine method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 5985-5994
      http://dx.doi.org/10.12988/ams.2014.48669

Zitian Li
      Heteroclinic breather-wave for the coupled Schrodinger Boussinesq equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 5995-6000
      http://dx.doi.org/10.12988/ams.2014.48662

Jong Seo Park
      On common fixed point for converse commuting maps in IFMS
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 6001-6004
      http://dx.doi.org/10.12988/ams.2014.48614

C. S. Ryoo
      A note on generalized twisted (h; q)-tangent numbers and polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 120, 6005-6010
      http://dx.doi.org/10.12988/ams.2014.48606


Journals | Books | Author guidelines